# SDR SIMA20160531004

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 28,331 hours, 23,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 EMER LIGHT STRIP ACFT SIDE MISSING CONNECTOR.  INSTALLED SERVICEABLE CONNECTOR ON NR 6 EMER LIGHT STRIP ACFT SIDE IAW SWPM 20-21-00.
